MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 50MM D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 50MM D; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 00-8775-036-02 lot# 3144560 biolox delta head 12/14 36x0.Cat# 00-7713-007-00 lot # 65672923 mod ml taper fem st 7.5.Cat# 00-6250-065-15 lot# j7356065 trilogy bone scr 6.5x15.Cat# 00-6250-065-20 lot# j7448932 trilogy bone scr 6.5x20.Cat# 00-6250-065-40 lot # 63684496 trilogy bone scr 6.5x40.G2: foreign: japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip surgery.Approximately four months later, the patient underwent a revision due to dissociation of the liner.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 OSSEOTI 3 HOLE SHELL 50MM D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17897400
Report Number0001825034-2023-02287
Device Sequence Number20582542
Product Code LPH
UDI-Device Identifier00880304544185
UDI-Public(01)00880304544185(17)320822(10)65513123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010243
Device Lot Number65513123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown